Characterization of quasi-alternating Montesinos links

K. Qazaqzeh, N. Chbili, B. Qublan

Research output: Contribution to journalArticlepeer-review

9 Citations (Scopus)


Let L be a quasi-alternating link at a crossing c. We construct an infinite family of quasi-alternating links from L by replacing the crossing c by a product of rational tangles, each of which extends c. Consequently, we determine an infinite family of quasi-alternating Montesinos links. This family includes all classes of quasi-alternating Montesinos links that have been detected by Widmer [Quasi-alternating Montesinos links, J. Knot Theory Ramifications 18(10) (2009) 1459-1469]. We conjecture that this family contains all non-alternating quasi-alternating Montesinos links.

Original languageEnglish
Article number1550002
JournalJournal of Knot Theory and its Ramifications
Issue number1
Publication statusPublished - Jan 29 2015


  • Montesinos links
  • Quasi-alternating links
  • determinant

ASJC Scopus subject areas

  • Algebra and Number Theory


Dive into the research topics of 'Characterization of quasi-alternating Montesinos links'. Together they form a unique fingerprint.

Cite this